All material (C)opyright 2004 - The Automath Archive, Eindhoven University of Technology
Title: Telescopic Mappings in a Typed Lambda Calculus
Author: N.G. de Bruijn
Printed: Information and Computation, Vol. 91, pp. 189-204
Publishing date: 1991
Publishing location: Department of Mathematics and Computer Science, Eindhoven University of Technology
Pages: 15
Language: English
Browse: Click here to browse a webversion of this article
Download this article: FAX-TIFF format, zip compressed
  FAX-TIFF format, tar compressed
  PDF version
  JPG version